Couldn't find what you looking for?

TRY OUR SEARCH!

My period ended June 23.(Monday) I had unprotected sex the 24 (Tuesday)and he pulled out and cummed on my stomach and I was paranoid so I went and bought plan b on that Friday bc I just couldn't go out I had legit no time. It is now the 3rd of July and I just started like a period. Idk if it's spotting but I have a bunch of questions. Could it b my period bc this is my ovulation time or is it spotting due to plan b. If it is due to plan b how long will it last? Or is it implantation bleeding?

Loading...

It is highy unlikely you are or will be pregnant. The 24th is unlikely to have been a fertile day. The "started like a period" is probably withdrawal bleeding. The pill most likely caused it, and would probably have stopped ovulation.

Now you need to be careful as your next cycle or two starting from today could be different from expected. So if your cycle is usually 28 days, then you could expect that your next period would start about 31st July, but it might  be early or late because of the EC pill.

I hope this helps

Reply

Loading...